Facebook Pixel
EmpowHER Guest

pregnancy scare

By Anonymous December 16, 2013 - 10:12pm
Rate This

i had sex with a condom but then used plan b the next day and got a short period a week later. then the next week i had unprotected sex and got plan b 24 hours after and then had another short period a week after that. then, about 3 weeks later i got my period. i have taken 2 pregnancy tests since then and they have both been negative but its now a month after my last period and it is late. my periods have always been off (sometimes going 2-4 months without them) and i have also been really nervous about the whole situation lately so that might be what's throwing off my cycle but is there anything i should be worried about? what should my next steps be, just waiting for my next period?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  If you took the emergency pill as directed, then your chances for pregnancy to occur are less.  But, you should not be using an emergency pill as a birth control method.  This might be the cause for the changes to your period.  If you feel concerned it might be best to see your doctor and have blood work done, just to confirm you are not pregnant. 

Hope this was helpful?



December 17, 2013 - 4:56am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!